# SDR 2004FA0000247

- Difficulty date: February 27, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 3,012 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 453199
- Condition: Missing
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR (IN-TRANSIT) LIGHT CAME ON INTERMITTENTLY.  DURING TROUBLESHOOTING, FOUND NLG UP LIMIT BOLT MISSING.  ORDERED REPLACEMENT BOLT AND INSTALLED IAW MM. RETRACTION CHECK OK.  ENGINE MOUNT HAD BEEN REMOVED FOR REPAIR. WHEN IT WAS REINSTALLED, THE PART WAS PROBABLY NOT PUT BACK ON. THERE IS NO WAY THE GEAR RIG CHECK WAS GOOD AFTER REINSTALLATION OF MOUNT.
